# SDR AALA202112061184

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 80,739 hours, 10,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT POWER UNIT INOPERATIVE ABOVE 4L DOOR. REPLACED POWER SUPPLY WITH NEW IAW AMM 33-51-06, OPS CHECK GOOD.
